Mayo Clinic Connect
I FIRED ALL MY DOCTORS TODAY..WILLING TO SAY WHY IF SOMEONE WANTS TO KNOW !
Hi wilikins is everything okay
Yes….I am ok…..I will be going to some new doctors…..i don’t just think i have been jjerked around..I know it ..Ihad to go to the ER because they gave me a drug called LUVOX 100 mg…..I am not depressed.I have a report that says those three drugs will give you serotonin sydrome ..and if you have muscle pasm you better hurry and get to an ER…I did not do that the first time and have been catching hell every since….third time other drugs got mixed up didn’t go that time either….it was bad ..this last time i fought it as long as I could ..but went to the ER …ER doctor still did CYA…I still have the buzz in my head but not as bad…..the doctors know I can not take a lot of medicine so why por it on me anyway….I AM GOING TO BE ALRIGHT…..thank you for your concern
Hi Glad that your’e okay hope that you find a really good dr maybe try for a specialist. Luvox was the drug that caused all my problems with the clotting. I didn;t need to be on it either. But the damage has been done and unfortunately it took my health. Take care always here Let me know how you get along
ABOUT THE SAME…….ONE MORE NEW DOCTOR TO SEE…WILL UPDATE YOU LATER
version 22.214.171.124.1Page loaded in 6.433 seconds